# SDR CALA2023012000155

- Difficulty date: January 18, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N12004
- Make and model: Boeing 787-10
- Aircraft serial: 60139
- Aircraft time: 16,279 hours, 2,316 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: ABYA003012A0009
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV DOOR M AT DOOR 4R. DIFFICULT TO CLOSE. ELB PERFORMED STEPS A1 THRU A4 OF AVO10329 AND SUBMITTED MEASUREMENTS AND PICS TO ESC FOR FURTHER DISPOSITION.  DISCONNECTED LAV ASSY AS REQUIRED. IAW AMM 25-41-00-01A-520A-A. AVO10329 REV B STEPS 25/26 ASSY AND REPAIR SPLICE BLOCKS & DRILLED UP REPAIR DOUBLERS AT REPAIRS PARTS IAW AVO 10329 REV. C 17 OF AVO10329 REV C. FILLED ENDS OF THRESHOLD WITH SILICONE IN OTBD CORNERS OF THRESHOLD,  INSPECTED ALL REPLACEMENT PARTS.  COMPLIED WITH PARA. B STEPS 1 THRU 13 - TRIMMED AND REMOVED REPOTTED & INSTALLED IB MOUNT IN REF TO STEPS 15 & 16 OF VERIFIED STEPS 14 THRU 17 OF AVO10329 REV.C  NEW REPLACEMENT THRESHOLD  TRIMMED HONEYCOMB FROM OB LAV POST WALL REF STEP AS COMPLIED WITH.
